Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Extremum Problem with Auxiliary Conditions

M. J. Newell
Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences
Vol. 74 (1974), pp. 27-32
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20488729
Page Count: 6

You can always find the topics here!

Topics: Zero, Extrema, Differentiable functions, Tensors, Integers, Matrices
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Extremum Problem with Auxiliary Conditions
Preview not available

Abstract

The nature of a stationary value of a continuously differentiable function of n variables subject to n-k auxiliary conditions is investigated and a direct matrix criterion is provided.

Page Thumbnails

  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32